1/4-pinched contact sphere theorem

Publication: Research - peer-reviewJournal article

DOI

  • Jian Ge
    Jian GeBeijing International Center for Mathematical Research, Beijing University, BeijingChina
  • Yang Huang
    Yang Huang
Given a closed contact 3-manifold with a compatible Riemannian metric, we show that if the sectional curvature is 1/4-pinched, then the contact structure is universally tight. This result improves the Contact Sphere Theorem in [EKM12], where a 4/9-pinching constant was imposed. Some tightness results on positively curved contact open 3-manifold are also discussed.
Original languageEnglish
JournalAsian Journal of Mathematics
Volume20
Issue number5
Pages (from-to)893-902
ISSN1093-6106
DOIs
StatePublished - 2016

    Keywords

  • contact sphere theorem, tight contact structure, curvature

See relations at Aarhus University Citationformats

ID: 110312374